# SDR VTZA96179

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Part number: S5202007SN
- Condition: Water Contam
- Location: Bay Baggage
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT NR 6217 - IAD-PVD - DURING LANDING, AN EMERGENCY WAS DECLARED DUE TO THE BAGGAGE POD SMOKE WARNING LIGHT ILLUMINATING.  AIRCRAFT COMPLETED LANDING WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED MOISTURE FROM THE SMOKE DETECTOR CANNON PLUG.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
